Certain properties of the Cesáro means of Fourier series
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 145-180
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1966_15_a3,
author = {L. V. \v{Z}i\v{z}ia\v{s}vili},
title = {Certain properties of the {Ces\'aro} means of {Fourier} series},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {145--180},
year = {1966},
volume = {15},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1966_15_a3/}
}
L. V. Žižiašvili. Certain properties of the Cesáro means of Fourier series. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 15 (1966), pp. 145-180. http://geodesic.mathdoc.fr/item/MMO_1966_15_a3/